MathSciNet Relay Station
MathSciNet bibliographic data
MR999812 (90f:11071) 11M06
Stechkin, S. B. Rational inequalities and zeros of the Riemann zeta function. (Russian) Translated in Proc. Steklov Inst. Math. 1990, no. 4, 127–134. A collection of papers from the All-Union School on the Theory of Functions (Russian) (Dushanbe, 1986). Trudy Mat. Inst. Steklov. 189 (1989), 110–116.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement